... bleeding in may and it lasted a month my next shot was due July 10 I spotted only one day only a day after my depo expired now I'm 5 weeks late for my shot and I'm spotting, nauseated having hunger pains and going to the bathroom alot. I just had unprotected Sex last week could this be depo decreasing or do I need to take an hot help plz
Very old, unanswered question, but I'm replying in case it is useful to anyone else who comes across it:
If you choose to come off Depo, you may well find you get these hormonal symptoms for months, whilst your body readjusts. It can take up to 18 months to regain your fertility.
Hope that helps.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - DepoShot- I Got My 3rd shot on Oct. and this month I started bleeding. Is it normal?
Posted 17 Nov 2013 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 22 Jul 2017 • 2 answers
Posted 5 Sep 2017 • 3 answers